Discussiones Mathematicae Graph Theory (May 2020)

On Trees as Star Complements in Regular Graphs

  • Rowlinson Peter

DOI
https://doi.org/10.7151/dmgt.2272
Journal volume & issue
Vol. 40, no. 2
pp. 621 – 636

Abstract

Read online

Let G be a connected r-regular graph (r ---gt--- 3) of order n with a tree of order t as a star complement for an eigenvalue µ ∉ {−1, 0}. It is shown that n ≤ 1/2 (r + 1)t − 2. Equality holds when G is the complement of the Clebsch graph (with µ = 1, r = 5, t = 6, n = 16).

Keywords